default search action
BibTeX record journals/oms/ChevalL22
@article{DBLP:journals/oms/ChevalL22, author = {Horatiu Cheval and Laurentiu Leustean}, title = {Quadratic rates of asymptotic regularity for the Tikhonov-Mann iteration}, journal = {Optim. Methods Softw.}, volume = {37}, number = {6}, pages = {2225--2240}, year = {2022}, url = {https://doi.org/10.1080/10556788.2022.2060974}, doi = {10.1080/10556788.2022.2060974}, timestamp = {Sun, 15 Jan 2023 18:31:18 +0100}, biburl = {https://dblp.org/rec/journals/oms/ChevalL22.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.